# SDR SIMA20221020001

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,857 hours, 38,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE/PACK 2 BLEED FAIL. ICING CONDS INTO YUL. RETURN TO ORD. EMERGENCY DECLARED. NOT OVR WT LNDNG. FLT CONT WHILE T/S PACK 2 FAIL AND OVERHEAT (REF NRWC# 670-ORD-06037) FOUND #2 RECIRC FAN MUFFLER BLOWN/DAMAGED-C/A-RAR #2RECIRCULATION FAN MUFFLER IAW EMB 145 AMM 21-24-02. LEAK CHECK GOOD.
